# SDR REXA2018071000616

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 24,277 hours, 16,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FACING EMERGENCY EXIT SIGN UNDER OVERHEAD BIN 4C/D INOP. REMOVED AND REPLACED NR 1 E-LIGHT CHARGER IAW AMM 33-51-17. OPS CHECK GOOD.
